Hi everyone just introducing myself, I was diagnosed with RA at the end of December so quite recently. I have found this site very useful and it is good knowing there are others who understand what I'm going through. I've been on Methotrexate since the first week in January and increasing by 2.5ml every fortnight. I was experiencing extreme tiredness, no energy etc plus being or feeling sick every single day. I saw my rheumatologist almost two weeks ago and I'm now being changed to injection. I have not taken the methotrexate for the two Saturday's (my day for taking it) since speaking to the rheumatologist and the difference in my energy levels has increased immensely! I also got a steroid injection at my appointment. I'm wondering if this sudden increase in energy and almost feeling normal again is down to not having the methotrexate or because I've had the steroid injection. Thanks for listening x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.